Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Atripla questions
Dec 19, 2008

Hi, I started taking Atripla 11 days ago now. I had the initial drunk feeling and odd dreams the first couple of nights and then that all went away. However, the last 3 nights between 6pm and before I go to bed around midnight, I'm having these rather distubing episodes or rushes of anxiety that make me feel like i'm going to jump out of my skin. ( A little dramatic but it is really bothering me). My heart beats kind a funny and this rush of jitters and anxiety comes over me and makes me feel very unpleasant. Could this still be initial side effects from the drugs? Have you heard of such a thing with Atripla and newbies? Thanks, C M

Response from Dr. Henry

Sounds most likely that you are still having efavirenz related central nervous system side effects. I would inform your HIV specialist to see if he/she wants to recommend any treatment for those symptoms (hopefully will fade over the next several weeks to a tolerable levels). I have had a number of patients experience similar symptoms-most noted improvement over several weeks and were able to continue on efavirenz (or Atripla). KH



Previous
Is Andractim avaliable in the US?
Next
Atripla and Hives

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement